Alert archive / Michigan / Gale Watches in 2012
Gale Watch 2, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale watch at Jan 14, 2012, 4:13 PM EST. It took effect at Jan 15, 2012, 7:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 14, 2012, 4:13 PM EST (21:13 UTC)
- In effect from
- Jan 15, 2012, 7:00 PM EST
- Expired
- Jan 15, 2012, 11:31 AM EST
- In force
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
242 WHUS73 KGRR 142113 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 413 PM EST SAT JAN 14 2012 LMZ844>849-150515- /O.NEW.KGRR.GL.A.0002.120116T0000Z-120116T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 413 PM EST SAT JAN 14 2012 ...GALE WATCH IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING. * WINDS...SOUTH GALES TO 35 KNOTS POSSIBLE SUNDAY NIGHT. * WAVES...WAVES BUILDING TO 4 TO 7 FEET SOUTH OF HOLLAND AND TO 6 TO 12 FEET NORTH OF HOLLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/GRR
3 follow-up statements
840 WHUS73 KGRR 150131 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 831 PM EST SAT JAN 14 2012 LMZ844>849-150945- /O.CON.KGRR.GL.A.0002.120116T0000Z-120116T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 831 PM EST SAT JAN 14 2012 ...GALE WATCH REMAINS IN EFFECT FROM SUNDAY EVENING THROUGH MONDAY MORNING... * WINDS...SOUTH GALES TO 35 KNOTS POSSIBLE SUNDAY NIGHT. * WAVES...WAVES BUILDING TO 4 TO 7 FEET SOUTH OF HOLLAND AND TO 6 TO 12 FEET NORTH OF HOLLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/GRR
846 WHUS73 KGRR 150832 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 332 AM EST SUN JAN 15 2012 LMZ844>849-151645- /O.NEW.KGRR.SC.Y.0004.120115T1800Z-120116T0000Z/ /O.CON.KGRR.GL.A.0002.120116T0000Z-120116T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 332 AM EST SUN JAN 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING... ...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING. * WINDS...SOUTH GALES TO 35 KNOTS POSSIBLE TONIGHT. * WAVES...WAVES BUILDING TO 4 TO 7 FEET SOUTH OF HOLLAND AND TO 6 TO 12 FEET NORTH OF HOLLAND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/GRR
403 WHUS73 KGRR 151631 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1131 AM EST SUN JAN 15 2012 LMZ844>849-160045- /O.CON.KGRR.SC.Y.0004.120115T1800Z-120116T0000Z/ /O.UPG.KGRR.GL.A.0002.120116T0000Z-120116T1200Z/ /O.NEW.KGRR.GL.W.0004.120116T0000Z-120116T1600Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1131 AM EST SUN JAN 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 11 AM EST MONDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...SOUTH WINDS 15 TO 25 KNOTS THIS AFTERNOON... INCREASING TO 35 TO 40 KNOT GALES THIS EVENING. WINDS DIMINISHING MONDAY AFTERNOON AND SHIFTING TO THE NORTH OR NORTHEAST MONDAY NIGHT. * WAVES...WAVES BUILDING TO 4 TO 7 FEET SOUTH OF HOLLAND AND TO 6 TO 12 FEET NORTH OF HOLLAND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE HTTP://WWW.WEATHER.GOV/GRR
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale watch went out at Jan 14, 4:00 PM EST, 13 minutes earlier.
Area forecast discussion, Jan 14, 4:00 PM EST, 13 minutes before
AREA FORECAST DISCUSSION...CORRECTION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 400 PM EST SAT JAN 14 2012 LATEST UPDATE...ALL SECTIONS BUT AVIATION... .SYNOPSIS...(400 PM EST SAT JAN 14 2012) A WEAK TROUGH OF LOW PRESSURE SITUATED ALONG THE INTERSTATE 96 CORRIDOR WILL PRODUCE A BAND OF LIGHT SNOW SHOWERS THIS EVENING. EVENTUALLY THE SNOW SHOWERS WILL BECOME LIMITED TO JUST THE LAKE MICHIGAN SHORELINE OVERNIGHT. THE WEATHER FOR SUNDAY LOOKS PREDOMINATELY DRY BUT STILL COOL WITH SOME PEEKS OF SUN POSSIBLE. INCREASING SOUTHERLY WINDS WILL SEND WARMER AIR INTO THE REGION SUNDAY NIGHT INTO MONDAY. ACCOMPANYING THE WARM UP WILL BE A BIT OF DRIZZLE OR FREEZING DRIZZLE... POSSIBLY MIXED WITH SOME LIGHT SNOW NORTH OF INTERSTATE 96. ON MONDAY NIGHT AND TUESDAY... A STRENGTHENING LOW PRESSURE SYSTEM WILL TRACK FROM CENTRAL ILLINOIS TO NEAR DETROIT THEN TOWARD NEW ENGLAND. THIS SYSTEM WILL BRING A WINTRY MIX OF PRECIPITATION MONDAY NIGHT CHANGING TO ALL SNOW TUESDAY. BELOW FREEZING TEMPERATURES AND FREQUENT SNOW SHOWERS ARE ANTICIPATED FOR THE REST OF THE WEEK IN THE WAKE OF THIS SYSTEM. ADDITIONAL SNOW ACCUMULATIONS ARE QUITE POSSIBLE. && .SHORT TERM...(400 PM EST SAT JAN 14 2012) (TONIGHT THROUGH MONDAY NIGHT) A RELATIVELY NARROW BAND OF SFC CONVERGENCE STILL EXISTS THIS AFTERNOON ALONG THE INTERSTATE 96 CORRIDOR RELATED TO A WEAK WEST-EAST ORIENTED SFC TROUGH LINGERING OVER THE REGION. SNOW SHOWERS ARE CONTINUING ALONG THIS TROUGH... WITH LAKE ENHANCEMENT AROUND GRR/MKG/BIV. WILL CARRY LIKELY TO CATEGORICAL POPS ALONG I-96 THIS EVENING WITH LOCAL ACCUMS OF AN INCH POSSIBLE WEST OF GRR. AFTER MIDNIGHT THE SNOW SHOWERS ARE EXPECTED TO MIGRATE TO THE LK MI SHORELINE AS SFC WINDS GO SSWLY... WITH PERHAPS SOME ADDITIONAL 1-2 LOCAL ACCUMULATIONS STILL POSSIBLE. THE MOISTURE RETURN WITH THE WARM ADVECTION SUNDAY NIGHT AND MONDAY IS SHALLOW WITH THE DGZ UNSATURATED. THUS ANY LIGHT PCPN WHICH OCCURS AS WEAK SFC BOUNDARY LEANS IN FROM THE NORTHWEST SHOULD BE PREDOMINATELY DRIZZLE... OR FREEZING DRIZZLE DEPENDING ON HOW WELL AND HOW SOON SFC TEMPS CAN REBOUND. HIGHER POPS AND HEALTHIER PCPN RATES SHOULD ARRIVE MONDAY NIGHT AS SHEARED VORT/OPEN SHORTWAVE APPROACHES FROM THE SOUTHWEST. PCPN TYPE IS THE MAIN CHALLENGE MONDAY NIGHT... WITH CURRENT GUIDANCE SUGGESTING RAIN IN THE SOUTHERN CWFA...SNOW NORTH... AND A MIXTURE IN THE CENTRAL SECTIONS. HAVE INTRODUCED THE POSSIBILITY OF SOME FREEZING RAIN IN ADDITION TO THE RAIN AND SNOW ALREADY IN THE GRIDS. && .LONG TERM...(400 PM EST SAT JAN 14 2012) (TUESDAY THROUGH SATURDAY) TUESDAY LOOKS LIKE A SNOWY DAY. LOOK FOR TEMPS TO FALL AS ARCTIC AIR FLOWS INTO THE REGION BEHIND A LOW MOVING ACROSS FAR SRN LWR. THE ECMWF IS A BIT WARMER IN THE LOWER LEVELS THAN THE GFS BUT THE MODEL TREND HAS BEEN A LITTLE COLDER SO WE/RE LEANING TOWARD THE GFS. WE/LL LIKELY SEE SOME SYNOPTIC SNOW EARLY BEFORE LAKE EFFECT SNOWS DEVELOP LATER IN THE DAY AND TUESDAY NIGHT. NW FLOW LAKE EFFECT WILL CONTINUE INTO WEDNESDAY. RIDGING WILL PROBABLY WEAKEN THE SHSN BUT NOT ELIMINATE DUE TO HIGH INSTABILITY OVER THE LAKE. ANOTHER CLIPPER IS THEN PROGD TO TO MOVE ACROSS THE PLAINS TO THE NRN LAKES. THE MODELS DIVERGE A BIT THURSDAY. THE GFS DEVELOPS A SECONDARY LOW IN THE PLAINS AND MOVES ENE ALONG THE FRONTAL BOUNDARY TOWARD LOWER MICHIGAN. THE ECMWF ISN/T NEARLY PRONOUNCED WITH THE SECONDARY LOW BUT DOES SHOW SOME PCPN DEVELOPING. IF THE GFS IS CORRECT...WE COULD SEE SEVERAL INCHES OF SNOW THURSDAY/NIGHT AS THE LOW MOVES THROUGH THE CWA. BOTH MODELS ALSO SHOW YET ANOTHER LOW FRIDAY FOLLOWING A SIMILAR TRACK. NEXT WEEK IS SHAPING UP TO BE RATHER SNOWY. && .AVIATION...(143 PM EST SAT JAN 14 2012) LINGERING SNOW SHOWERS WILL AFFECT MOST OF THE TAF SITES FOR THE FIRST HALF OF THE PERIOD. RADAR CONTINUES TO SHOW SHSN MOVING EAST ACROSS THE CWA. MOST AFFECTED WILL BE KMKG/KGRR AND THEN KLAN. LESSER FETCH OFF THE LAKE WILL RESULT IN HIGHER VSBYS AT KAZO EAST THROUGH KJXN. WE/LL SEE A DECREASING SNOW AFTER 06Z. && .MARINE...(400 PM EST SAT JAN 14 2012) ALTHOUGH IT/S SOMEWHAT BORDERLINE... WILL GO AHEAD A POST A GALE WATCH FOR THE STRENGTHENING SOUTHERLY FLOW ON SUNDAY NIGHT. THIS ONLY LOOKS LIKE A BRIEF 6-12 HOUR EVENT... WITH SMALL CRAFT CONDITIONS ON EITHER SIDE OF IT. && .HYDROLOGY...(400 PM EST SAT JAN 14 2012) NO ICE JAMS HAVE BEEN REPORTED ON THE RIVERS YET THIS SEASON... BUT THIS POTENTIAL IS GOING TO INCREASE SIGNIFICANTLY NEXT WEEK WITH THE NEXT SHOT OF COLD ARCTIC AIR. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...GALE WATCH FOR ST JOSEPH TO MANISTEE FOR SUNDAY NIGHT. && SYNOPSIS: MEADE SHORT TERM: MEADE LONG TERM: 93 AVIATION: 93 MARINE: MEADE HYDROLOGY: MEADE
Hazardous weather outlook, Jan 14, 11:23 AM EST, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1123 AM EST SAT JAN 14 2012 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-151115- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 1123 AM EST SAT JAN 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS WILL IMPACT THE INTERSTATE 96 AND 94 CORRIDORS THIS AFTERNOON... CREATING OCCASIONAL REDUCTIONS IN VISIBILITIES AND AREAS OF SLICK TRAVEL. LOCAL ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED IN A NARROW BAND FROM HOLLAND TO THE SOUTH SIDE OF GRAND RAPIDS TO THE WEST SIDE OF LANSING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY RAIN CHANGING TO SNOW COULD ICE UP THE ROADS ON TUESDAY. ON LAKE MICHIGAN...SOUTH GALES ARE POSSIBLE SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. OSTUNO/MEADE
In the hours before
Local storm report, Jan 14, 10:35 AM EST, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1035 AM EST SAT JAN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 AM SNOW OSHTEMO 42.26N 85.68W
01/14/2012 M14.5 INCH KALAMAZOO MI TRAINED SPOTTER
STORM TOTAL SNOWFALL. SINCE MIDNIGHT...3.5 INCHES FELL.
&&
HOVINGLocal storm report, Jan 14, 10:44 AM EST, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1044 AM EST SAT JAN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM SNOW KALAMAZOO 42.27N 85.59W
01/14/2012 M12.0 INCH KALAMAZOO MI TRAINED SPOTTER
STORM TOTAL SNOWFALL THROUGH 10AM IN DOWNTOWN KALAMAZOO.
1020 AM SNOW 4 SE GLENN 42.48N 86.17W
01/14/2012 M9.0 INCH ALLEGAN MI TRAINED SPOTTER
STORM TOTAL SNOWFALL THROUGH LATE MORNING. SNOW SHOWERS
ARE CONTINUING.
&&
HOVINGLocal storm report, Jan 14, 10:51 AM EST, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1051 AM EST SAT JAN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 WSW GRANDVILLE 42.90N 85.77W
01/14/2012 M9.6 INCH KENT MI NWS EMPLOYEE
STORM TOTAL SNOWFALL.
0700 AM SNOW 4 SSE MIDDLEVILLE 42.66N 85.44W
01/14/2012 M5.8 INCH BARRY MI COCORAHS
STORM TOTAL SNOWFALL THROUGH 7AM.
0700 AM SNOW 2 W WAYLAND 42.67N 85.68W
01/14/2012 M7.6 INCH ALLEGAN MI COCORAHS
STORM TOTAL SNOWFALL THROUGH 7AM.
0700 AM SNOW 3 ESE WOLF LAKE 43.23N 86.05W
01/14/2012 M7.0 INCH MUSKEGON MI COCORAHS
STORM TOTAL SNOWFALL.
0730 AM SNOW 4 WNW CALEDONIA 42.82N 85.59W
01/14/2012 M6.8 INCH KENT MI COCORAHS
STORM TOTAL SNOWFALL.
&&
HOVINGLocal storm report, Jan 14, 10:55 AM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
1055 AM EST SAT JAN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 AM SNOW 6 NNW SCOTTVILLE 44.03N 86.33W
01/14/2012 M9.3 INCH MASON MI COCORAHS
STORM TOTAL SINCE THURSDAY AFTERNOON. 2.9 INCHES 24 HOUR
TOTAL.
0700 AM SNOW 3 ESE WOLF LAKE 43.23N 86.05W
01/14/2012 M7.0 INCH MUSKEGON MI COCORAHS
STORM TOTAL SNOWFALL.
0700 AM SNOW 2 W WAYLAND 42.67N 85.68W
01/14/2012 M7.6 INCH ALLEGAN MI COCORAHS
STORM TOTAL SNOWFALL THROUGH 7AM.
0700 AM SNOW 1 WSW GRANDVILLE 42.90N 85.77W
01/14/2012 M9.6 INCH KENT MI NWS EMPLOYEE
STORM TOTAL SNOWFALL.
0700 AM SNOW 4 SSE MIDDLEVILLE 42.66N 85.44W
01/14/2012 M5.8 INCH BARRY MI COCORAHS
STORM TOTAL SNOWFALL THROUGH 7AM.
0730 AM SNOW 4 WNW CALEDONIA 42.82N 85.59W
01/14/2012 M6.8 INCH KENT MI COCORAHS
STORM TOTAL SNOWFALL.
0750 AM SNOW KENTWOOD 42.88N 85.59W
01/14/2012 M5.5 INCH KENT MI TRAINED SPOTTER
STORM TOTAL SNOWFALL. TWO INCHES OF SNOW FELL FROM 10PM
LAST NIGHT TO 750AM THIS MORNING.
0800 AM SNOW 1 SSW ALLENDALE 42.97N 85.96W
01/14/2012 M11.0 INCH OTTAWA MI COCORAHS
STORM TOTAL SNOWFALL.
0845 AM SNOW DIMONDALE 42.65N 84.65W
01/14/2012 M4.5 INCH EATON MI BROADCAST MEDIA
STORM TOTAL SNOWFALL.
0900 AM SNOW 1 W PLAINWELL 42.45N 85.66W
01/14/2012 M11.5 INCH ALLEGAN MI COCORAHS
STORM TOTAL SNOWFALL.
0900 AM SNOW 2 W ADA 42.95N 85.53W
01/14/2012 M6.4 INCH KENT MI NWS EMPLOYEE
STORM TOTAL SNOWFALL SINCE THURSDAY EVENING.
0907 AM SNOW SCHOOLCRAFT 42.12N 85.63W
01/14/2012 M12.5 INCH KALAMAZOO MI TRAINED SPOTTER
STORM TOTAL SNOWFALL FROM THURSDAY THROUGH THIS MORNING.
0915 AM SNOW OSHTEMO 42.26N 85.68W
01/14/2012 M13.5 INCH KALAMAZOO MI TRAINED SPOTTER
STORM TOTAL SNOWFALL THROUGH 915AM. FOUR INCHES OF SNOW
FELL OVERNIGHT.
0920 AM SNOW 3 S GRAND HAVEN 43.01N 86.22W
01/14/2012 M10.1 INCH OTTAWA MI NWS EMPLOYEE
STORM TOTAL SNOWFALL FROM THURSDAY THROUGH THIS MORNING.
0938 AM SNOW BLOOMINGDALE 42.38N 85.96W
01/14/2012 M11.0 INCH VAN BUREN MI CO-OP OBSERVER
STORM TOTAL SNOWFALL OVER THE LAST 48 HOURS.
1000 AM SNOW KALAMAZOO 42.27N 85.59W
01/14/2012 M12.0 INCH KALAMAZOO MI TRAINED SPOTTER
STORM TOTAL SNOWFALL THROUGH 10AM IN DOWNTOWN KALAMAZOO.
1020 AM SNOW 4 SE GLENN 42.48N 86.17W
01/14/2012 M9.0 INCH ALLEGAN MI TRAINED SPOTTER
STORM TOTAL SNOWFALL THROUGH LATE MORNING. SNOW SHOWERS
ARE CONTINUING.
1035 AM SNOW OSHTEMO 42.26N 85.68W
01/14/2012 M14.5 INCH KALAMAZOO MI TRAINED SPOTTER
STORM TOTAL SNOWFALL. SINCE MIDNIGHT...3.5 INCHES FELL.
&&
HOVINGNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.